Convexity Theories V: Extensions of Absolutely and Totally Convex Modules
Authors: Pumplün, D.; Röhrl, H.
Source: Applied Categorical Structures, Volume 8, Number 3, September 2000 , pp. 527-544(18)
Abstract:The theories of absolutely and totally convex modules are commutative theories and have many properties in common with the theory of modules. Therefore a typical module theoretic notion, namely extensions, is investigated here in these theories. Because of the close connections with Banach spaces extensions of Banach spaces are considered, too.
Document Type: Regular Paper
Affiliations: Fachbereich Mathematik, Fern Universität Gesamthochschule in Hagen, 58084 Hagen, Germany
Publication date: September 1, 2000